# SDR UALA2013010900111

- Difficulty date: January 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER SURROUND PANEL, EMERGENCY LIGHT TEST SWITCH HAS BROKEN WIRE AT TERMINAL LUG.  REPLACED BROKEN WIRES W35 32-0035-22 & W3532-0036-22 AT TERMINAL LUG 640909-1 IAW SWPM 20-30-15 & GMM 05-30-05.  PERFORMED OP CHECK OF EMERGENCY LIGHT PER AMM 33-51-00.
